# SDR AALA201611159013

- Difficulty date: October 30, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT -Y765 BETWEEN FRAMES 64 AND 66+5 INCHES.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DRAWING D53472816.
